Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

PCOD patient, ttc, take Vasograin for frequent migraine attack. How can I control it?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hi.. im frequently suffering from migraine..all most 2-3 a week
Now im taking Vasograin as a medicine whenever i get migrane.sometimes i may have to take 2-3 tablets to get it under a PCOD patient and my periods are irregular.Currently im planning to concieve and i need advice on how to controll my migrain
Posted Sun, 2 Jun 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 32 minutes later
Thanks for the query
I understand your concern
Let me tell you that migraine is not a serious problem at all and you need to take medications along with rest, relaxation, regular food and sleep habit.
Please note that no medications are safe in pregnancy and the chance of having an abnormal child is not very high with these medications also. How ever, I feel that you may try a course of anti-migraine medications like amitriptiline, topiramate etc after discussion with a local neurologist. Vasograine will be more unsafe than these medications.
Let me know if you need additional information
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor